Non-Wieferich primes in number fields and $abc$-conjecture
Czechoslovak Mathematical Journal, Tome 68 (2018) no. 2, pp. 445-453
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $K/\mathbb {Q}$ be an algebraic number field of class number one and let $\mathcal {O}_K$ be its ring of integers. We show that there are infinitely many non-Wieferich primes with respect to certain units in $\mathcal {O}_K$ under the assumption of the $abc$-conjecture for number fields.
Let $K/\mathbb {Q}$ be an algebraic number field of class number one and let $\mathcal {O}_K$ be its ring of integers. We show that there are infinitely many non-Wieferich primes with respect to certain units in $\mathcal {O}_K$ under the assumption of the $abc$-conjecture for number fields.
DOI :
10.21136/CMJ.2018.0485-16
Classification :
11A41, 11R04
Keywords: Wieferich prime; non-Wieferich prime; number field; $abc$-conjecture
Keywords: Wieferich prime; non-Wieferich prime; number field; $abc$-conjecture
@article{10_21136_CMJ_2018_0485_16,
author = {Kotyada, Srinivas and Muthukrishnan, Subramani},
title = {Non-Wieferich primes in number fields and $abc$-conjecture},
journal = {Czechoslovak Mathematical Journal},
pages = {445--453},
year = {2018},
volume = {68},
number = {2},
doi = {10.21136/CMJ.2018.0485-16},
mrnumber = {3819183},
zbl = {06890382},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0485-16/}
}
TY - JOUR AU - Kotyada, Srinivas AU - Muthukrishnan, Subramani TI - Non-Wieferich primes in number fields and $abc$-conjecture JO - Czechoslovak Mathematical Journal PY - 2018 SP - 445 EP - 453 VL - 68 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0485-16/ DO - 10.21136/CMJ.2018.0485-16 LA - en ID - 10_21136_CMJ_2018_0485_16 ER -
%0 Journal Article %A Kotyada, Srinivas %A Muthukrishnan, Subramani %T Non-Wieferich primes in number fields and $abc$-conjecture %J Czechoslovak Mathematical Journal %D 2018 %P 445-453 %V 68 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0485-16/ %R 10.21136/CMJ.2018.0485-16 %G en %F 10_21136_CMJ_2018_0485_16
Kotyada, Srinivas; Muthukrishnan, Subramani. Non-Wieferich primes in number fields and $abc$-conjecture. Czechoslovak Mathematical Journal, Tome 68 (2018) no. 2, pp. 445-453. doi: 10.21136/CMJ.2018.0485-16
Cité par Sources :